# SDR UALA2012100805666

- Difficulty date: October 4, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 71,600 hours, 26,862 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part serial: S10216
- Condition: Broken
- Location: R1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R FWD GIRT PROX SENSOR HAS A BROKEN WIRE.  REPLACED DOOR 1R FWD GIRT BAR PROX SENSOR S10216 PER MM.  REPLACED SENSOR S10217, GIRT BAR SENSOR SHORTED, REF AWD 25-66-11, LIGHT OPERATION NORMAL.
